# SDR SWAA2022091244133

- Difficulty date: August 20, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED ORSS 261 PLUS 8INCHES; AT DEFLECTION CONTROL RIB AREA AT LT WING 2022-447294 / [01] REPLACED SUPPORT ANGLE LOC ORSS 261 PLUS 8INCHES; AT DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 P/N: 115A2992-9; PO: 2022 142158 AND SRM 51-10-02 STEP 9. TOOL USED: CALIPER P/N: 700-113-10; S/N: 0023203 DUE DATE: 01/FEB/23;[02] CORRECTION STEP 1: REPLACED SUPPORT ANGLE LOC ORSS 261 PLUS 8INCHES; AT DEFLECTION CONTROL RIB AREA AT LT WING IAW B737-700 SRM 51-40-02 P/N: 115A2982-9; PO: 2022 142158 AND SRM 51-10-02 STEP 9. TOOL USED: CALIPER P/N: 700-113-10; S/N: 0023203 DUE DATE: 01/FEB/23;[03] CERTIFIED STEP 2 COMPLETE  IAW B737-700 SRM 51-40-02
